# SDR UALA2012122107346

- Difficulty date: December 21, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 61,739 hours, 23,350 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS FELL AGAIN AT SEATS 31ABC WHILE PASSENGERS WHERE BEING LOADED.  SEATS PLACARD DO NOT OCCUPY AND O2 COMPARTMENT TAPE AS REQUIRED. -RDF-T :SEATS NUMBER IS ACTUALLY 27ABC.  SEAT IS PLACARD DO NOT OCCUPY.  RE-STOWED MASK CORRECTLY IN PLACE, AND RELATCH PANEL.  OK TO CONTINUE.
